# SDR FDEA201606272154

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER INTERSPAR SKIN, UPPER SURFACE FOUND CHAFE MARK AT WBL 76-78, 20" LONG FROM SKIN T/E, WING TO BODY FAIRING MATING AREA.  MINOR CHAFE MARK BLEND OUT ON 112N3101-12, AFT MACHINED SKIN AT APPROX WBL 76.00 TO 78.00.  TRACE FROM REAR SPAR TO STRINGER 7.  REPAIR CLASSIFIED AS MAJOR
